Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How to cure pain in Neck glands and red eyes problem ?

Hi, I am having Hypothyroid and on Thyroxine 100mg. The hypothyroid condition was detected post the Swine Flu effect and had taken Tamiflu. Sometimes I am having pain on left and right side of the neck, feels like the pain in the gland and have pinching effect in the jaw due to the pain. I have sore throat with cough and the pain just comes and go. Please suggest the medication. My eyes also being red when I get up and it goes worse over the day workng on the computer long hours. Please suggest the root cause and remedy.
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Presently it seems that you are suffering from acute upper respiratory tract infection,
Due to infection in the throat your lymph nodes enlarged causing pain,
Take antibiotic like Azzithromycin 500 mg,once in a day for three days,along with analgesic and decogestant medicines.
ok and bye.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor